| Model Number |
CNWTT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Headache (1880); Blurred Vision (2137); Visual Disturbances (2140); Halo (2227)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.The product investigation could not identify a root cause for the reported complaint.The account indicated the product was not available to evaluate.Each lens is subjected to a 100 percent assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the multifocal company lens model(1.50cyl), 22.0 diopter (add power +2.2/+3.2) lens was replaced with an unspecified, monofocal lens model due to reported dysphotopsia.Due to the exchange of a multifocal lens to a monofocal lens, this may suggest that the replacement lens model was an improved choice for the patient's vision needs.No further information has been provided at this time.Due diligence has been performed in an attempt to obtain further information on this event.The reporter has not responded to requests for follow-up information.File will be reopened if new information or the sample is received.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported that following an intraocular lens (iol) implant procedure, the patient experienced with headaches, blurred vision both distance and near and halos.The lens was exchanged for another lens model 02 months 25 days following the initial procedure.Additional information was received, patient reason and clinical reason for explant was mentioned as dysphotopsia.
Additional Manufacturer Narrative
Correction information was provided in d.4.The manufacturer internal reference number is: (b)(4).